# SDR SWAA2024062688514

- Difficulty date: May 21, 2024
- Submitted: June 26, 2024
- Operation: Air carrier
- Aircraft: N8319F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36994
- Aircraft time: 38,605 hours, 17,952 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 500c-500f
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BETWEEN STA500C TO STA500F AND RBL21 WL156 AT FWD CARGO COMPARTMENT 2024-335900<[01] TOOL USED: ULTRASONIC EQUIPMENT P/N 45MG S/N 130061901 DUE DATE 09-JUN-24.;[02] REPLACED SUPPORT ZEE LOCATED BETWEEN STA500A TO STA500I AND RBL21 WL156 AT FWD CARGO COMPARTMENT AND FASTENERS I.A.W B737-800 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG:143A7500 SHEET:75 REV: -; SEE INDIVIDUAL SIGN OFF BELOW;[03] REPLACED SUPPORT ZEE LOCATED BETWEEN STA500A TO STA500I AND RBL21 WL156 AT FWD CARGO COMPARTMENT AND FASTENERS I.A.W B737-800 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG:143A7500 SHEET:75 REV: -; SEE INDIVIDUAL SIGN OFF BELOW RII
